# SDR 98ZZZM886

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858CA
- Make and model: Beech 1900D
- Aircraft serial: UE72
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 1015210161
- Condition: Failed
- Location: Te Flap
- Part time: 10,675 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS STUCK AT 17 DEGREES.  SECURED FLAPS TO UP POSITION.  INSPECTION OF COMPONENTS FOUND LT INBD ACTUATOR FAILURE.  REMOVED AND REPLACED LT INBD FLAP ACTUATOR IAW RAYTHEON MAINTENANCE MANUAL CHAPTER 27.  (M)
